# SDR QXEA9700579

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Reqd Service
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT BRAKE REQUIRES PUMPING FOR FULL APPLICATION ON ROLLOUT.  BLED RIGHT BRAKES, OPERATIONAL CHECK GOOD.
